IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Chromatic number of Cartesian sum of two graphs


Author: Kung-wei Yang
Journal: Proc. Amer. Math. Soc. 19 (1968), 617-618
MSC: Primary 05.55
DOI: https://doi.org/10.1090/S0002-9939-1968-0223273-9
MathSciNet review: 0223273
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Oystein Ore, Theory of graphs, American Mathematical Society Colloquium Publications, Vol. XXXVIII, American Mathematical Society, Providence, R.I., 1962. MR 0150753

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.55

Retrieve articles in all journals with MSC: 05.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0223273-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society